Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 2, NWS Melbourne, FL

January 2, 2018

NWS Melbourne, FL issued this small craft advisory at Jan 2, 2018, 4:42 AM EST. It took effect at Jan 2, 2018, 4:00 PM EST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2018, 4:42 AM EST (09:42 UTC)
In effect from
Jan 2, 2018, 4:00 PM EST
Expired
Jan 5, 2018, 4:00 AM EST
In force
60 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

465 
WHUS72 KMLB 020942
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
442 AM EST Tue Jan 2 2018

AMZ550-552-555-570-572-575-030930-
/O.CON.KMLB.GL.W.0001.000000T0000Z-180102T2100Z/
/O.NEW.KMLB.SC.Y.0002.180102T2100Z-180104T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
442 AM EST Tue Jan 2 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
4 AM EST Thursday. 

* WINDS...North to northeast 25 to 30 knots with frequent gusts to
  gale force through late this afternoon, diminishing to 20 to 25
  knots tonight, then becoming northwest on Wednesday. 

* WAVES/SEAS...Seas up to around 15 feet in the Gulf Stream only
  slowly subsiding to 6 to 9 feet on Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
4 follow-up statements
960 
WHUS72 KMLB 022127
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
427 PM EST Tue Jan 2 2018

AMZ570-572-575-031530-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-180102T2100Z/
/O.EXT.KMLB.SC.Y.0002.000000T0000Z-180103T1500Z/
/O.NEW.KMLB.GL.A.0001.180103T1500Z-180104T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
427 PM EST Tue Jan 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

The National Weather Service in Melbourne has issued a Gale
Watch, which is in effect from Wednesday morning through late
Wednesday night. 

* WINDS...North to northeast winds 20-25 knots with occasional
  higher gusts through midnight, then diminishing to 15 to 20 knots. 
  Winds then becoming northwest and increasing again to near gale
  force on Wednesday 30 to 35 knots. 

* WAVES/SEAS...Seas up to around 12-14 feet in the Gulf Stream only 
  slowly subsiding to 6 to 9 feet on Thursday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

AMZ550-552-555-031530-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-180102T2100Z/
/O.CON.KMLB.SC.Y.0002.000000T0000Z-180104T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
427 PM EST Tue Jan 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...North to northeast winds of 20 to 25 knots will 
  gradually diminish to 15 to 20 knots after midnight. Winds
  will then become north to northwest on Wednesday and increase
  to 25 to 30 knots by the afternoon. 

* WAVES/SEAS...Seas up to around 9-12 feet in the Gulf Stream only 
  slowly subsiding to 6 to 9 feet on Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
072 
WHUS72 KMLB 030935
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
435 AM EST Wed Jan 3 2018

AMZ570-572-575-040930-
/O.CON.KMLB.SC.Y.0002.000000T0000Z-180103T1500Z/
/O.UPG.KMLB.GL.A.0001.180103T1500Z-180104T0900Z/
/O.NEW.KMLB.GL.W.0002.180103T1500Z-180104T0900Z/
/O.NEW.KMLB.SC.Y.0003.180104T0900Z-180105T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
435 AM EST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST
FRIDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 10 AM this morning to 4 AM EST
Thursday. A Small Craft Advisory is in effect from 4 AM Thursday 
to 4 AM EST Friday.  

* WINDS...Northeast to north winds 20 to 25 knots and gusty will
  become northwest this afternoon and increase to 25 to 30 knots
  with frequent gusts to gale force through tonight. 
 
* WAVES/SEAS...Seas building up to 10 to 13 feet only slowly 
  subsiding to 6 to 9 feet through the day on Thursday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-040930-
/O.EXT.KMLB.SC.Y.0002.000000T0000Z-180104T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
435 AM EST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THURSDAY...

* WINDS...Northeast to north winds 15 to 20 knots will become
  north to northwest this afternoon and increase to 20 to 25 knots
  with occasional gusts to gale force through this evening.
 
* WAVES/SEAS...Seas building up to 7 to 10 feet only slowly
  subsiding to 5 to 7 feet through the day on Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-555-040930-
/O.EXT.KMLB.SC.Y.0002.000000T0000Z-180105T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
435 AM EST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...Northeast winds of 15 to 20 knots will become north to
  northwest this afternoon and increase to 20 to 25 knots with
  occasional gusts to gale force through this evening.
 
* WAVES/SEAS...Seas building to 7 to 10 feet only slowly subsiding
  to 5 to 8 feet through the day on Thursday.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Sedlock
725 
WHUS72 KMLB 040944
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
444 AM EST Thu Jan 4 2018

AMZ570-572-575-051500-
/O.EXT.KMLB.SC.Y.0003.000000T0000Z-180105T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
444 AM EST Thu Jan 4 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* WINDS...Northwest winds to 20 knots. 

* WAVES/SEAS...Seas to 8 to 10 feet decreasing to 6 to 8 by early
  Friday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-042000-
/O.CON.KMLB.SC.Y.0002.000000T0000Z-180104T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
444 AM EST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...Northwest winds 20 knots decreasing to 15 to 20 knots.

* WAVES/SEAS...Seas 5 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-555-050900-
/O.CON.KMLB.SC.Y.0002.000000T0000Z-180105T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
444 AM EST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...Northwest winds 15 to 20 knots. 

* WAVES/SEAS...Seas 5 to 8 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
300 
WHUS72 KMLB 050906
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
406 AM EST Fri Jan 5 2018

AMZ555-051500-
/O.EXP.KMLB.SC.Y.0002.000000T0000Z-180105T0900Z/
/O.EXA.KMLB.SC.Y.0003.000000T0000Z-180105T1500Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
406 AM EST Fri Jan 5 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect until 10 AM EST this morning. 

* WINDS...North winds 15 knots.

* WAVES/SEAS...Seas 4 to 6 feet except up to 7 feet in the gulf
  stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-051015-
/O.EXP.KMLB.SC.Y.0002.000000T0000Z-180105T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
406 AM EST Fri Jan 5 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small craft should exercise caution.

$$

AMZ570-572-575-052100-
/O.EXT.KMLB.SC.Y.0003.000000T0000Z-180105T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
406 AM EST Fri Jan 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Northwest winds to 20 knots early this morning 
  decreasing to 15 knots this afternoon

* WAVES/SEAS...Seas to 6 to 8 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 4:22 AM EST, 20 minutes earlier.

Area forecast discussion, Jan 2, 4:22 AM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
422 AM EST Tue Jan 2 2018

.DISCUSSION...

...Colder than normal with a potential for freezing conditions later
in the week...
...Very hazardous boating conditions and rough surf through Wed...

Today-Tonight...A cold front will become nearly stationary in the
vicinity of the northern Bahamas.  A large and strong area of high
pressure centered over the mid section of the country will gradually
weaken, but a vigorous shortwave trough aloft moving across the
deep south late tonight will start to lower pressures near the
stalled frontal boundary. As a result, the very tight pressure
gradient presently along the Florida east coast will only ease a
tad through tonight. Northerly winds have brought drier air into
northern sections, but strong northeast winds offshore have
continued to pump more moist air into the coast. This should bring
a rather tight PoP gradient with the north interior having around
20%, while coastal sections from the Cape to the Treasure coast
have 60-70%. While the rain will be persistent along parts of the
coast, rainfall amounts should be rather light, two tenths of an
inch or less.

Extensive low cloudiness is shown persisting, even in the north
interior where drier air was advecting in at the surface. So after
chilly early morning conditions in the north, temperatures will
only rebound to around 50 degrees. The Treasure Coast should reach
the mid-upper 60s.

The onshore low level wind flow tonight will continue a chance of
showers along the coast.  Approach of the shortwave trough late
tonight will increase large scale lift and moisture, causing rain
chances to rise.  The highest values (70%) are indicated along
the north coast.  Min temps will range from the lower-mid 40s along
and west of I-4 to the mid-upper 50s along the Treasure Coast.

Wed-Thu...Surface low pressure off of the southeast FL coast early
in the period will lift north-northeastward and parallel to the mid
Atlc coast Wed night as strong high pressure over the central CONUS
expands east towards the Atlantic Seaboard and south towards the
GOMEX. A vigorous upper trough will help strengthen the low as it
marches up the eastern U.S. coast. Much colder and drier air will
filter down the peninsula late Wed thru Thu night. Fairly strong
zonal flow aloft will occur over the region behind the previously
mentioned upper trough.

Precip chances will be rather high on Wed, with 70-80pct near I-4
northward and 50-60pct southward toward Lake Okee and the Treasure
Coast. Probabilities begin to decrease during the afternoon
especially across the interior and southward. We dry conditions out
Wed night thru the remainder of Thu-Thu night as significant cold
air advection/drying filter down the peninsula. Directional wind
component will be NWRLY on Wed backing to WNW/W Wed night thru Thu.
Some occasional breezy conditions may be possible on Wed.

Highs on Wed will struggle into the L-M50s I-4 corridor northward
with U50s to around 60 degrees southward toward Lake Okeechobee and
M60s along the St. Lucie/Martin coasts. Clearing skies for Wed night
will spell excellent radiational cooling as the coldest air this
season spreads southward down the peninsula. Expect overnight mins
to fall into the 30s, virtually areawide. Much of rural ECFL may
very well realize 3-6 hours of freezing temperatures between 28-32
degrees. As our winds are forecast to remain elevated near 10 mph,
also prepare for lowest wind chill readings (apparent temperatures)
after midnight/into early Thu morning in the middle 20s, perhaps
lower 20s briefly. Freeze warnings/wind chill advisories/warnings
may be very likely if models remain consistent.

In fact, wind chill readings in the 30s may last thru late
morning/early afternoon (Thu) for areas north of Melbourne.
Temperatures will be very slow to climb on Thu with highs
struggling into the L50s I-4 northward and M-U50s south toward
Lake Okee/Treasure Coast. Another night of freezing temperatures
for much of ECFL will be forecast again Thu overnight into Fri
morning. Some areas may again experience 3-6 hours of freezing
temperatures (below 32F). Wind speeds should remain below criteria
for any issuance of a wind chill advisory/warning, but any small
breeze will still make it feel that much colder.

Fri-Mon...Strong high pressure remains forecast to build
southeastward from the High Plains and into the central/eastern
CONUS, before being nudged off of the mid Altc coast late Sun. The
next cold front is forecast to move into the region late Mon/Mon
night, though the 00Z ECMWF is currently more aggressive/quicker in
swinging this next system thru ECFL Mon overnight/early Tue, when
compared to the 00Z GFS. For now we keep conditions mainly dry over
land for much of the extended with the greatest chance for
measurable precipitation surrounding this next approaching front
late in the period.

After another very cold start to the morning on Fri, afternoon highs
again only recover to near 50 degrees/L50s near/north of I-4 and M-
U50s southward. Fri overnight/Sat morning will see temperatures
again sink into the 30s for a large portion of ECFL with coldest
readings over the interior. Potential freezing values, especially
over rural areas, may occur along/north of I-4 again. Sat's highs
will begin a gradual upswing in temperatures with M-U50s north of I-
4 and low to potentially mid 60s southward. We start seeing more 40s
for lows Sat overnight/Sun morning, though some normally colder
spots will still realize U30s. Sun's highs will be in the 60s
areawide with potential L70s very far south across our CWA. Sun
night our lows will be mainly in the L-M50s with highs on Mon ahead
of the next weather system topping out in the L-M70s.

&&

.AVIATION...Widespread IFR-MVFR ceilings will continue today and
tonight. The highest chance for rain today should be from Cape
Canaveral southward to SUA, then late tonight the highest chances
should shift northward to the Cape/DAB.  North winds will continue
to gust to around 25 knots through the day and evening.

&&

.MARINE...
Today-Tonight...Very hazardous boating conditions. A tight pressure
gradient presently over the waters will only ease slightly later
today/tonight. North/northeast winds have been 25-30 knots at 41009
overnight with a few gusts to Gale Force and seas were 12-13
feet. The Canaveral profilers have shown 35 knots a little above
the surface, so mixing over the warmer Gulf Stream was likely
resulting in frequent gusts to Gale Force and seas up to about 15
feet. Hence will continue the Gale Warning until 4 pm, then carry
a Small Craft Advisory after that.

Wed-Sat...Low pressure near the southeast FL peninsula early in the
period will advance NNE during the day on Wed and further up the
southeast U.S. coast Wed night. High pressure builds into the area
Thu-Sat. Very high rain chances will exist during the day on Wed,
with perhaps an ISOLD lightning storm threat over the Gulf Stream.

After a brief lull in strong winds early Wed, we see speeds ramp
back up to above SCA criteria by Wed afternoon thru at least early
Thu before a gradual relaxing of the pgrad Thu night into the
weekend, though wind speeds over the open Atlc may still be near 15
kts sustained. There may be gusts to Gale Force once again Wed
afternoon/night. The directional component will be mainly NWRLY thru
Fri, then turn N/NNE Fri night-Sat and NERLY Sat night. Seas will
again build back to 8-11 ft over the Gulf Stream before slowly
relaxing late Thu and into the weekend as conditions improve for
small craft boating.

&&

.FIRE WEATHER...

Thu-Sat...Dangerously cold temperatures and very dry air will
overspread ECFL with potential freeze/wind chill warnings necessary.
Afternoon relative humidity values will fall into the 20s/30s each
afternoon for Thu/Fri. 20 FT wind speeds will be lower than previous
days with directional component out of the NW/N Thu-Fri and N/NE on
Sat.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  53  47  54  32 /  40  70  80   0
MCO  56  47  54  32 /  30  50  70   0
MLB  62  53  60  34 /  60  60  60   0
VRB  65  55  62  35 /  60  60  60   0
LEE  52  42  50  30 /  20  50  80   0
SFB  53  45  53  31 /  30  60  70   0
ORL  54  46  53  33 /  30  50  70   0
FPR  66  54  64  36 /  60  60  60   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory from 7 AM this morning to 7 PM EST this
     evening for Coastal Volusia County-Northern Brevard County-
     Southern Brevard County.

     High Surf Advisory until 4 AM EST Thursday for Coastal Volusia
     County-Indian River-Martin-Northern Brevard County-Southern
     Brevard County-St. Lucie.

     Wind Advisory until 7 AM EST this morning for Coastal Volusia
     County-Northern Brevard County-Southern Brevard County.

     Wind Chill Advisory until 9 AM EST this morning for Inland
     Volusia County-Northern Lake County-Orange-Seminole-
     Southern Lake County.

AM...Small Craft Advisory from 4 PM this afternoon to 4 AM EST
     Thursday for Flagler Beach to Volusia-Brevard County Line 0-
     20 nm-Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

     Gale Warning until 4 PM EST this afternoon for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

SHORT TERM...Lascody
LONG TERM....Sedlock
Hazardous weather outlook, Jan 1, 8:52 PM EST, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
852 PM EST Mon Jan 1 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-021215-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
852 PM EST Mon Jan 1 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.HIGH WIND IMPACT...
Gusty north winds will persist behind the cold front. Wind gusts
of 30 to 35 mph will continue along the Volusia county and Space
coasts this evening and overnight. A wind advisory is in effect
for Brevard and coastal Volusia counties this evening through
early Tuesday morning. Gusts 25 to 30 mph could also reach inland
to the Interstate 4 corridor late into this evening, as well as
Treasure Coast this evening and overnight.

.EXCESSIVE COLD IMPACT...
Wind chill values tonight are forecast to drop into the 30s near and
west of Interstate 4, with some mid to upper 20s possible late
mainly across Lake county. A wind chill advisory is now in effect
through Tuesday morning for Lake county and in effect late tonight
through Tuesday morning for inland Volusia county and western
portions of Seminole and Orange counties. Make sure to dress
appropriately for these much colder than normal conditions.

.WIND AND SEA IMPACT...
Very hazardous boating conditions behind a cold front that moved
through central Florida today. Gale warnings are in effect for all
marine areas.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
Hazardous beach and boating conditions will continue through mid
week due to an extended period of gusty northeast to north winds.
Large breaking waves and higher than normal astronomical tides
could lead to minor beach erosion.

There is also a potential for freezing temperatures late in the
week due to a strengthening low pressure center offshore that
will lift northeast and pull very cold air down into central
Florida.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Combs

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:01 PM ESTWind AdvisoryMLBVolusia12 hr
Jan 2, 4:21 AM ESTLake Wind AdvisoryMLBVolusia15 hr
Jan 2, 9:43 AM ESTCoastal Flood WatchMLBVolusia25 hr
Jan 2, 4:27 PM ESTGale WatchMLB12 hr

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.